MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA055902A
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information obtained from medrio study database: file name: l-change-reint_20220201.Recvd: 2/4/2022.Side branch (vbx) bxa055902a/ 20315585 used in right renal artery (most proximal within the portal) side branch (vbx) bxa071902a/21271667 used in right renal artery (first distal extension) side branch (vbx) bxa 053902a/24277912 used in right renal artery (most proximal within the portal) procedure date: (b)(6) 2019 dr (b)(6).The university of (b)(6).White male, dob (b)(6) 1935, weight (b)(6).Comorbidities: coronary artery bypass graft, percutaneous coronary intervention, coronary artery disease, hypercholesterolemia, hypertension, atrial fibrillation, and colorectal cancer.Medications: aspirin, warfarin, study pt: (b)(6).Adverse event - 03 date of onset - possible right renal artery stent crushed/slightly narrowed ritype: procedure done on (b)(6) 2022, had stent placed (vbx 5 x 39 and an icast 6 x 38).
 
Additional Manufacturer Narrative
It is unclear as to the identification of which device/devices failed within the procedure, so all 3 will be included in the narrative and manufacturing records were pulled for all 3 devices used.A review of the manufacturing records for lot # 20315585 indicated the device met pre-release specifications.A review of the manufacturing records for lot # 21271667 indicated the device met pre-release specifications.A review of the manufacturing records for lot # 24277912 indicated the lot met pre-release manufacturing specifications.Due to no device return, an investigation could not be performed.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13664101
Report Number2017233-2022-02783
Device Sequence Number1945319
Product Code PRL
UDI-Device Identifier00733132637133
UDI-Public00733132637133
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model NumberBXA055902A
Device Catalogue NumberBXA055902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Supplement Date Received by Manufacturer05/02/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age86 YR
Patient SexMale
Patient Weight65 KG
Patient RaceWhite